MAUDE Adverse Event Report: SYNTHES GMBH BATTERY RECIPROCATOR II FOR BPL II; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

SYNTHES GMBH BATTERY RECIPROCATOR II FOR BPL II; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Catalog Number 530.715
Medical Device Problem Codes Device Reprocessing Problem (1091); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device the following steps failed: general condition check quick coupling for saw blades during the service evaluation the following failures were identified: functional: leak - liquid visual: contact damage device interaction (2+ devices): cannot engage attachment - coupling conclusion: ¿ failure reported is not confirmed.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the battery reciprocator device was leaking a liquid.It was reported in the service order that the device had dirt.It was unknown when the event occurred.There were no reports of delays to a surgical procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.All available information has been disclosed.

Brand Name
BATTERY RECIPROCATOR II FOR BPL II
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key24400235
Report Number8030965-2026-01730
Device Sequence Number8223637
Product Code GEY
UDI-Device Identifier07611819491854
UDI-Public(01)07611819491854
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530.715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown